# SDR DXTA2014021005643

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 6,063 hours, 4,074 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: A

## Discrepancy

INFLIGHT AT FL 430 PAX COMPLAINED OF SOMETHING BURNING.  WE SMELLED IT IN THE FLIGHT DECK., I WENT TO THE BACK & THE ODOR WAS STRONGEST NEAR THE LAVATORY.  CREW DONNED MASKS UPON INITIAL SMELL, RAN ALL CHECKLISTS & DIVERTED THE FLIGHT.  PERFORMED OZONE CONVERTER CLEANING IAW MM 21-70-00 & WATER SEPARATOR CLEANING IAW MM 21-50-00.  OPERATIONS & LEAK CHECKED GOOD.  PERFORMED ENG RUNS AT CRUISE POWER SETTINGS.  POWERED UP ALL ACFT SYS INCLUDING CABIN ENTERTAINMENT SYS & LIGHTS.  ALL SYSTEMS WHERE FOUND OPERATIONAL WITHOUT DEFECTS.  CHECKED ALL 110 AC POWER OUTLETS & ALL FOUND OPERATIONAL.  VISUALLY INSPECTED COCKPIT, CABIN, LAVATORY & LAVATORY CLOSET.  NO DEFECTS NOTED & NO BURNING SMELL NOTED.
